Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 68, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 2:31 PM MDT for Harding County, Union County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2018, 2:31 PM MDT (20:31 UTC)
- Expired
- May 23, 2018, 3:19 PM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 149 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:14 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
189
WUUS55 KABQ 232031
SVRABQ
NMC021-059-232130-
/O.NEW.KABQ.SV.W.0068.180523T2031Z-180523T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
231 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Harding County in northeastern New Mexico...
Southeastern Union County in northeastern New Mexico...
* Until 330 PM MDT.
* At 231 PM MDT, a severe thunderstorm was located near Bueyeros, or
17 miles northeast of Mosquero, moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Bueyeros and Hayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well built structure. Stay away from
windows.
&&
LAT...LON 3570 10374 3586 10390 3640 10360 3622 10329
3597 10321
TIME...MOT...LOC 2031Z 226DEG 24KT 3589 10367
HAIL...1.50IN
WIND...60MPH
$$
DPorter3 follow-up statements
741
WWUS55 KABQ 232052
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
252 PM MDT WED MAY 23 2018
NMC021-059-232130-
/O.CON.KABQ.SV.W.0068.000000T0000Z-180523T2130Z/
Harding-Union-
252 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN HARDING AND SOUTHEASTERN UNION COUNTIES...
At 251 PM MDT, a severe thunderstorm was located 11 miles east of
Bueyeros, or 19 miles west of Amistad, moving northeast at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bueyeros and Hayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away
from windows.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
&&
LAT...LON 3583 10362 3593 10373 3631 10344 3622 10329
3597 10321 3583 10348
TIME...MOT...LOC 2051Z 228DEG 39KT 3600 10349
HAIL...2.00IN
WIND...60MPH
$$
DPorter673
WWUS55 KABQ 232110
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
310 PM MDT WED MAY 23 2018
NMC021-059-232130-
/O.CON.KABQ.SV.W.0068.000000T0000Z-180523T2130Z/
Harding-Union-
310 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR EASTERN HARDING AND SOUTHEASTERN UNION COUNTIES...
At 310 PM MDT, a severe thunderstorm was located 7 miles northwest of
Hayden, or 14 miles northwest of Amistad, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
eastern Harding and southeastern Union Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
&&
LAT...LON 3597 10335 3609 10347 3622 10329 3598 10321
TIME...MOT...LOC 2110Z 231DEG 27KT 3606 10335
HAIL...1.00IN
WIND...60MPH
$$
DPorter197
WWUS55 KABQ 232119
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
319 PM MDT WED MAY 23 2018
NMC021-059-232129-
/O.CAN.KABQ.SV.W.0068.000000T0000Z-180523T2130Z/
Harding-Union-
319 PM MDT WED MAY 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARDING AND
SOUTHEASTERN UNION COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3597 10335 3609 10347 3622 10329 3598 10321
TIME...MOT...LOC 2112Z 226DEG 24KT 3610 10329
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:21 PM MDT, 10 minutes earlier.
Area forecast discussion, May 23, 2:21 PM MDT, 10 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 221 PM MDT Wed May 23 2018 .SYNOPSIS... Another round of afternoon thunderstorm activity has begun across eastern New Mexico today with several storms becoming severe producing large hail. A few storms could become tornadic across the southeast. Storm activity will gradually move east into Texas this evening. Thursday will see lesser thunderstorm activity with the main focus starting over the Sacramento Mountains moving over southeastern NM. Drier air and warmer temperatures move in across the state Friday and through the weekend. && .DISCUSSION... Today's crop of afternoon t-storm activity has begun to fire off the eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc Gulf moisture remaining, allowing for plenty of MLCAPE upwards of 3000 J/kg. The one limiting factor will be the bulk shear only reaching up to about 30 kts, while still strong enough to allow for severe, storms today will once again likely be pulsy. Directional shear will be such to allow for the potential of an isolated tornado or two in the strongest cells across the southeast. The HRRR has continued to show the strongest cells remaining over the eastern third of the state, moving into Texas sunset. Areas that have already received good rainfall amounts in the previous days will be at risk for localized flash flooding from strong downpours. SW flow will will weaken Thursday with ridging starting to build over southern NM. Enough Gulf moisture will still linger over the far SE to allow for a few more storms firing off the Sacramento Mtns and Chaves County. The rest of the state will continue to see drier air moving in with warmer temperatures. All areas will see PoPs fall to nil Friday with well above normal temperatures. Temperatures continue to rise Saturday before falling across the west Sunday as a large upper low moves into the Great Basin. SW flow will strengthen across the east Sunday increasing the risk of critical fire weather. Temperatures trend back up across the west, while remaining well above normal across the east early next week. Increased chances for precipitation may return by mid next week as another trough looks to move across the central Rocky Mtns. 24 && .FIRE WEATHER... ...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO THE WEEKEND... Very dry air has spread farther east today into the Rio Grande Valley. Marginal critical conditions are expected for parts of central and western NM through the remainder of today. Deeper moisture remains in place across eastern NM where the threat of strong storms with locally heavy rainfall continues. Recoveries overnight will be fair across central and western NM and very good to excellent across the east with more low clouds. A ridge of high pressure will build northward into NM Thursday and Friday with above normal temperatures and lighter winds. The focus for isolated storms will continue over eastern NM Thursday then mainly over far southeastern NM Friday. The west will remain very dry with single digit min humidities and poor recoveries. Haines values of 6 will be common with super Haines for parts of the Rio Grande Valley and western NM both days. The upper ridge will break down quickly Saturday and lead to more widespread strong southwest winds across NM. Critical fire weather conditions Saturday will be followed by poor overnight recoveries, then another round of critical fire weather Sunday for central and eastern NM. Critical conditions may occur through Monday as an upper wave ejects slowly northeastward across Colorado. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM are slowly clearing as mixing begins and convection starts firing along the east slopes of the central mt chain. SHRA/TSRA will move northeast around 20 kt as they progress into the eastern plains. TSRA may become strong to locally severe with large hail, high winds, torrential rainfall, and frequent cloud to ground lightning strikes. The greatest potential for severe will stretch from near KTCC to KROW eastward. Low clouds will redevelop again tonight along and east of the central mt chain in the wake of the storm activity. Confidence however is not as high on coverage of clouds and potential IFR impacts. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 87 48 89 / 0 0 0 0 Dulce........................... 41 81 41 84 / 5 0 0 0 Cuba............................ 46 80 47 84 / 0 0 0 0 Gallup.......................... 38 86 40 87 / 0 0 0 0 El Morro........................ 39 81 41 83 / 0 0 5 0 Grants.......................... 40 84 42 86 / 0 0 5 0 Quemado......................... 43 82 44 84 / 0 0 5 0 Glenwood........................ 51 90 53 92 / 0 0 5 0 Chama........................... 35 74 36 78 / 5 0 5 0 Los Alamos...................... 53 79 54 83 / 5 0 5 0 Pecos........................... 51 78 52 81 / 10 5 5 5 Cerro/Questa.................... 42 76 42 80 / 5 5 5 0 Red River....................... 39 67 38 69 / 10 5 5 0 Angel Fire...................... 30 71 30 74 / 20 5 5 5 Taos............................ 40 80 41 84 / 5 0 5 0 Mora............................ 43 78 44 80 / 20 5 5 5 Espanola........................ 50 85 50 89 / 5 0 5 0 Santa Fe........................ 52 79 53 83 / 5 5 5 0 Santa Fe Airport................ 48 83 50 86 / 5 0 5 0 Albuquerque Foothills........... 54 87 55 90 / 0 5 5 5 Albuquerque Heights............. 58 89 58 90 / 0 5 5 0 Albuquerque Valley.............. 53 90 54 92 / 0 0 5 0 Albuquerque West Mesa........... 55 88 56 91 / 0 0 5 0 Los Lunas....................... 48 90 49 92 / 0 0 5 0 Rio Rancho...................... 55 88 56 91 / 0 0 5 0 Socorro......................... 56 92 58 94 / 0 5 5 0 Sandia Park/Cedar Crest......... 51 81 52 82 / 0 5 5 5 Tijeras......................... 50 83 51 86 / 0 5 5 5 Moriarty/Estancia............... 42 86 44 89 / 5 5 5 5 Clines Corners.................. 48 81 50 85 / 10 5 5 5 Gran Quivira.................... 53 84 55 86 / 0 5 5 5 Carrizozo....................... 57 86 58 89 / 5 10 5 5 Ruidoso......................... 51 77 53 82 / 10 30 20 5 Capulin......................... 49 82 50 85 / 30 10 5 5 Raton........................... 46 84 47 88 / 20 10 5 5 Springer........................ 46 86 47 89 / 30 10 5 5 Las Vegas....................... 45 80 47 83 / 20 5 5 5 Clayton......................... 55 87 57 91 / 30 10 5 10 Roy............................. 51 84 53 87 / 40 5 5 0 Conchas......................... 57 91 59 95 / 40 5 5 0 Santa Rosa...................... 55 89 56 93 / 30 10 10 5 Tucumcari....................... 60 93 62 98 / 30 10 5 0 Clovis.......................... 57 88 59 94 / 30 10 20 5 Portales........................ 59 89 61 94 / 30 10 20 5 Fort Sumner..................... 59 91 61 96 / 30 10 10 5 Roswell......................... 60 93 61 100 / 20 20 20 0 Picacho......................... 56 85 58 92 / 20 40 20 5 Elk............................. 52 84 55 89 / 10 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 24
Hazardous weather outlook, May 23, 3:01 AM MDT, 11 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 301 AM MDT Wed May 23 2018 NMZ501>540-241145- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 301 AM MDT Wed May 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Another round of strong to severe storms is likely east of the central mountain chain this afternoon and evening. Wind gusts to between 50-60 mph, hail to the size of quarters along with the accumulation of hail and frequent cloud to ground lightning are the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated strong afternoon and evening thunderstorms are possible from the south-central mountains eastward Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 33
In the hours before
Special weather statement, May 23, 12:45 PM MDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1245 PM MDT WED MAY 23 2018 NMZ530-531-231915- Union County-Harding County- 1245 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND SOUTHWESTERN UNION COUNTIES UNTIL 115 PM MDT... At 1245 PM MDT, Doppler radar was tracking a strong thunderstorm near Bueyeros, or 14 miles northeast of Mosquero, moving northeast at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bueyeros and Yates. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3569 10372 3587 10407 3634 10378 3609 10328 TIME...MOT...LOC 1845Z 223DEG 30KT 3592 10376 DPorter
Special weather statement, May 23, 1:16 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
116 PM MDT WED MAY 23 2018
NMZ526-539-231945-
Eastern Lincoln County-South Central Mountains-
116 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 145 PM MDT...
At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of San Patricio, or 17 miles east of Ruidoso, moving
northeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
San Patricio and Glencoe.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3330 10532 3331 10550 3346 10542 3332 10514
3314 10531
TIME...MOT...LOC 1915Z 211DEG 8KT 3326 10539
DPorterSpecial weather statement, May 23, 1:40 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Albuquerque NM 140 PM MDT WED MAY 23 2018 NMZ530-232015- Union County- 140 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL 215 PM MDT... At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Romero, or 9 miles southeast of Amistad, moving north at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Union County. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3574 10304 3577 10318 3608 10305 3607 10304 TIME...MOT...LOC 1940Z 199DEG 25KT 3581 10305 DPorter
Special weather statement, May 23, 2:13 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 213 PM MDT WED MAY 23 2018 NMZ530-232045- Union County- 213 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL 245 PM MDT... At 212 PM MDT, Doppler radar was tracking a strong thunderstorm over Sedan, or 17 miles north of Amistad, moving northeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sedan. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3602 10320 3618 10329 3643 10304 3611 10304 TIME...MOT...LOC 2012Z 227DEG 19KT 3617 10315 DPorter
Special weather statement, May 23, 2:15 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 215 PM MDT WED MAY 23 2018 NMZ531-232045- Harding County- 215 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING COUNTY UNTIL 245 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Mosquero, moving northeast at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bueyeros and Rosebud. If threatening weather approaches your area, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3564 10382 3581 10397 3608 10375 3586 10339 TIME...MOT...LOC 2014Z 224DEG 23KT 3582 10378 DPorter
Local storm report, May 23, 2:18 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TORNADO 4 SW PICACHO 33.31N 105.19W
05/23/2018 LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800649
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.